# SDR 2014FA0000254

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: General aviation
- Engine: Rroyce SPEY5118
- Engine time: 10,551 hours, 5,991 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part number: YKJR31495A
- Part serial: 423GV
- Condition: Cracked
- Location: Hpt 2
- Part time: 10,551 hours, 5,991 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR O/H, INSPECTION IAW O-SP4-G AND NMSB72-666. DURING THE CRACK TEST INSPECTION IAW 72-50 OF THE HPT 2 DISC, THE DISC EXHIBITED A CRACK INDICATION IN THE DISC WEB THAT HELD PENETRANT AND WAS FURTHER VERIFIED WITH THE STEREO FOCUS INSPECTION. THE CRACK IS APPROXIMATELY 13" TO 15" IN LENGTH AND IS LOCATED IN THE MIDDLE OF THE DISC WEB.  THE DISC WAS QUARANTINE AND THE OEM NOTIFED OF THE DISCREPANCY. THEY REQUESTED IT BE SHIPPED BACK TO MFG, WHICH HAS BEEN ACCOMPLISHED.
